# SDR DALA2023081006529

- Difficulty date: August 6, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 55,909 hours, 25,306 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 1R DOOR SLIDE ROPE IS HANGING LOOSE. CORRECTIVE ACTION: RESECURED ROPE, OPERATED DOOR 1R ARM/DISARM MECHANISM PER B757 AMM 25-66 OPS CHECKS GOOD. (4481728)
